So for a few days, I have noticed that my areolas have become a bit darker, my left one especially. I'm on the pill and I've been on it for a year and a half. I switched brands three months ago. I at first worried that I was pregnant (as I'm in college and play sports and can't afford for that to happen). I had had sex the last week of April but made sure there was no ejaculation inside or near me. I had a normal period a week later, albeit a little heavy and long. I haven't felt off in any way since then. I was due for my period and messed up on one of my pills by taking it two hours late, and my body is sensitive to that. I got btb the next two days. Then I didn't get my period, only little drops of it for a few days. I haven't felt off. I'm eating normally and my breasts are not tender. I feel fine. But I don't understand why my areolas are getting darker. Could I possibly be pregnant, somehow or someway? Or is it my pill affecting me? Thank you!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.